# SDR HNAA2018101700256

- Difficulty date: October 13, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- Aircraft time: 44,085 hours, 40,856 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NDIS 628 33-20 0012380 13OCT18  RIC  CLOSE LOWER SERVICE DOOR EMERGENCY LIGHT BULB INOP. 29490 00 BSH FACT 13OCT18 11:51 RIC
SPLICE AND CONTACT WERE LOOSE. REPAIRED IAW SWPM 20-21-00. OPS CHECK GOOD.
